I met with my medication doctor today and I’m going on yet ANOTHER med change – Geodon. I’m a bit apprehensive about it as this last change led to a near breakdown, although many other factors played into it.

Abilify caused Akathisia (severe restlessness) and helped contribute to my suicide thoughts and near breakdown.

If the new medication doesn’t work, we will be forced to make Seroquel work out and not eat so much on it. Last night I was actually too into finishing this one book to even think about binge eating. Distraction might be key.

I’m hopeful this Geodon will make a difference.

Please keep me in your thoughts and prayers.

❤ Katie Butterfly

5 Replies to “Geodon – Medication Change”

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: